# SDR MASA2022021200045

- Difficulty date: February 12, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 20,446 hours, 15,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR LEVEL EXIT SIGN-2 BULBS INOP. PLACED ON MEL.
